Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I just wanna say I have been reading all about th effexor withdrawals on this site. I was prescribed it 2 years ago and never went above 37.5 mg. I weined myself to 18 mg then 9 mg then 4.5 mg over a month. I too am experiencing the brain shivers and things that scared me beyond belief. I have been off of it now for 4 days. Symptoms are subsiding. What I was looking for in this forum was...is there anyone out there that has been off this stuff for over a year and that has not gotten on any other antidepressant. I want to know if the brain shivers go completely away and if all other side affects went away and stayed away. I too will never never never never never go on a antidepressant again. I think I would look for a more natural way first.

Loading...

Hi--My Dr said everyone is different and these symptoms can last for many months. Not sure if you are still having problems, but I've been off Effexor for 6 months and went cold turkey. I still have some issues with increased anxiety, insomnia, sadness (don't know if the sadness is from other issues). Some natural things that help are: flax seed oil capsules or fish oil capsules-- 1000 mg 1x or 2x a day --helped with sadness and brain zaps. Then I use a passionflower/chamomille tea for anxiety and insomnia. The one I use is Traditional Medecinals called "Nighty Night." You can get it at Whole Foods and some groceries-- this helped a lot. Overall, I am dealing with other issues and just decided to go back on Zoloft. we will see how it goes...
Reply

Loading...

I have not been off for very long, but here is a post I put somewhere else:



I am so sorry you are feeling this way! I have been completely off Effexor for a week and a half now, and the first 8 days were HORRIBLE. I am still getting dizzy but the zaps have been gone since day 7. I am currently a 4th year medical student, so I was very trusting in taking the advice of a psychiatrist, but now I truly think these drugs can do a great amount of harm. This is not to say they do not benefit some, but my experience (any many others!) has been nothing short of hellish!



I was on Effexor for 6 months. Before I took this evil thing, I was fit and very busy....I had frequent anxiety and panic, and had not been successful on Wellbutrin. I was TOLD I must be depressed too, although I knew deep down I was only depressed because I was anxious all the time! I went from being a fitness model to a couch potato who gained 25lbs in 2 months! Not only this, but I was experiencing urges to cut myself during the first month of the pill (I never did). When I tried to workout, I would lose my breath and turn bright red. It progressed so far that on four occasions I experienced 1-2hrs of tachycardia where my heart beat out of control despite lying in bed and taking sedatives. I went from being the healthiest person I knew to being a patient worked up for heart problems! In addition, I discovered that my blood pressure had become borderline hypertensive! I also experienced such severe constipation that I had to use enemas to go at all, and had a belly so swollen it looked like I was 8 months pregnant. Finally, after 6 months of being MORE DEPRESSED than ever in my life, unable to fit any clothes, workout, poop, desire sex, or have any sort of a life, my doctor FINALLY decided maybe it actually was the drug causing these problems.



Just to let you all know, it CAN be done to get off of this pills. I am feeling like a new person already after only a week and a half. I still need to take Dramamine at times, or a small dose of Klonipin for anxiety, but overall my mood has been so much BETTER after getting the drug out of my system. My boyfriend says I am a new person again! To any of you who are considering quitting, but have read the terrible reports of withdrawal, you can do it, trust me! If I can help just one person get off of this drug (and they feel ready to do so!) I will be very happy. There are many natural alternatives and over the counter medications that can help ease the experience and help you lead a better life off of the pills!



These forums are so important, at my worst last week I was lying in bed being zapped and dizzy, but hearing other peoples experiences kept me going!
Reply

Loading...